# SDR VNAA2017032100011

- Difficulty date: March 21, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 29,607 hours, 29,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FORWARD ANGLE IS CORRODED ALONG THE FASTENER HOLES. REMOVED AND REPLACED THE ANGLE.
